# SDR EIAA2000115

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - BS 1265 LT AND RT BODY FRAMES FOUND FASTENER HOLE CRACKED AT THE FRAME WEB.  BOTH BODY FRAME WEBS REPLACED PER EO 53-747-1580-00, HAECO REPAIR SCHEME R53-42-34337, AND BOEING MESSAGE EVG-HKG-00-00054F/-00055H/-00061F  (X)
